Posted By Posting
Jul 12, 2011
Prevacid and sleep issues
We just upped our son's Prevacid solutab from 15 mg/day to a 15 mg 2X/day because by dinner time he wasn't eating again. Since then, he is having some sleep issues including waking up screaming and being unable to go back to sleep. I suspect gas from the increased dosage is at fault. Anyone with a similar experience? If so, did it go away as their body adjusted to the dose increase?
Jul 13, 2011
unfortunately you have to give it 2 weeks. try giving gas drops about 1 hour after and then periodically if need be. the gas will subside for the poor guy.
Jul 13, 2011
Is he sensitive to milk? The solutabs contain dairy.
Jul 13, 2011
My daughter is on that same doseage and has been for a few years now. Only time she wakes up during the night screaming is when she gets fussy before bed and gets herself worked up. That creates her reflux to get worse.
Aug 11, 2011
Steph- were you able to get this resolved? My little guy is on the same dose of Prevacid and since it has been increased he has had horrible gas, of which has kept him up the past 3 nights. Just curious if it was really the Prevacid and if you found something to help relieve the gas.
Sep 09, 2011
I'm having the same problem~ did it get better for you all after a couple weeks?
Check with your
doctor first!